# SDR SWIA201334655

- Difficulty date: August 28, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 31,919 hours, 45,062 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE FLAP INBD INTERIOR VERTICAL SUPPORT CRACKED.  C-CHECK REPLACED LT NACELLE FLAP INTERIOR VERTICAL SUPPORT IAW SRM.
